default-icon
Loss of libido
I took finasteride 1 mg O.D. for about 1 month too stop my hairfall. Their is less hairfall after taking finasteride but their is loss of libido ( loss of interest in sex).How can I regain my sexual health again?
86 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Karun Singla
Urologist 11 yrs exp Chandigarh

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Loss of libido due to finasteride is usually temporary and resolves with time after stopping finasteride. 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.